MAUDE Adverse Event Report: MENTOR TEXAS CPX4 WITH SUTURE TABS MEDIUM HEIGHT SMOOTH EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS CPX4 WITH SUTURE TABS MEDIUM HEIGHT SMOOTH EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3509213
Medical Device Problem Codes Material Rupture (1546); Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation, broken suture tab.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast reconstruction with cpx4 with suture tabs medium height smooth expander and experienced a deflation and a broken suture tab on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2019.
 
Additional Manufacturer Narrative
On (b)(6) 2019, mentor received the device for analysis.Device evaluation summary: the analysis results showed that the device appeared intact.Leak testing revealed there was a tear measuring approximately 0.2 cm located in one of the suture tabs.Since the authorization for return and examination of medical device form was not signed and/or returned, mentor product analysis lab was precluded from further evaluating the device.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
CPX4 WITH SUTURE TABS MEDIUM HEIGHT SMOOTH EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8776160
Report Number1645337-2019-15088
Device Sequence Number2540527
Product Code LCJ
UDI-Device Identifier00081317026662
UDI-Public00081317026662
Combination Product (Y/N)N
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Catalogue Number3509213
Device Lot Number7652520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR